# SDR UALA2012030501394

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,228 hours, 22,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT CENTER FUEL PUMP PRESSURE LIGHT IS NOT ILLUMINATED WITH ENGINES CUTOFF.  REPLACED R ENG SPEED CARD AND RELAY K10399, NO HELP.  CLEANED S100011 PRESS SWITCH MATING CONNECTOR AND NORMAL OPERATION RESTORED, OPS CHECKS OKAY.
